# SDR EVCA2024060501

- Difficulty date: May 20, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N484AE
- Make and model: Bell 206L-4
- Aircraft serial: 52411
- Aircraft time: 6,106 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110241
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT VERTICAL STIFFENER CRACKED
